`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 12,Number 5,     September 2013

1

Two-dimensional stability analysis in a HIV model with quadratic logistic growth term    Pages : 1813 - 1844

Claude-Michel Brauner,  Xinyue Fan and Luca Lorenzi

 Abstract       References       Full Text      Related Articles

2

An infinite dimensional bifurcation problem with application to a class of functional differential equations of neutral type    Pages : 1845 - 1859

Jean-François Couchouron,  Mikhail Kamenskii and Paolo Nistri

 Abstract       References       Full Text      Related Articles

3

Bounded and unbounded oscillating solutions to a parabolic-elliptic system in two dimensional space    Pages : 1861 - 1880

Yūki Naito and Takasi Senba

 Abstract       References       Full Text      Related Articles

4

Parabolic and elliptic problems with general Wentzell boundary condition on Lipschitz domains    Pages : 1881 - 1905

Mahamadi Warma

 Abstract       References       Full Text      Related Articles

5

Convergence rate of solutions to the contact discontinuity for the compressible Navier-Stokes equations    Pages : 1907 - 1926

Zhilei Liang

 Abstract       References       Full Text      Related Articles

6

On qualitative analysis for a two competing fish species model with a combined non-selective harvesting effort in the presence of toxicity    Pages : 1927 - 1941

Yunfeng Jia,  Jianhua Wu and Hong-Kun Xu

 Abstract       References       Full Text      Related Articles

7

Elliptic equations with cylindrical potential and multiple critical exponents    Pages : 1943 - 1957

Xiaomei Sun and Yimin Zhang

 Abstract       References       Full Text      Related Articles

8

Tug-of-war games and the infinity Laplacian with spatial dependence    Pages : 1959 - 1983

Ivana Gómez and Julio D. Rossi

 Abstract       References       Full Text      Related Articles

9

Multiplicity of solutions for Neumann problems with an indefinite and unbounded potential    Pages : 1985 - 1999

Leszek Gasiński and Nikolaos S. Papageorgiou

 Abstract       References       Full Text      Related Articles

10

Existence and exponential decay for a nonlinear wave equation with nonlocal boundary conditions    Pages : 2001 - 2029

Le Thi Phuong Ngoc and Nguyen Thanh Long

 Abstract       References       Full Text      Related Articles

11

Asymptotically periodic solutions of neutral partial differential equations with infinite delay    Pages : 2031 - 2068

Hernán R. Henríquez,  Claudio Cuevas and Alejandro Caicedo

 Abstract       References       Full Text      Related Articles

12

Distributional chaos for strongly continuous semigroups of operators    Pages : 2069 - 2082

Angela A. Albanese,  Xavier Barrachina,  Elisabetta M. Mangino and Alfredo Peris

 Abstract       References       Full Text      Related Articles

13

The sign of the wave speed for the Lotka-Volterra competition-diffusion system    Pages : 2083 - 2090

Jong-Shenq Guo and Ying-Chih Lin

 Abstract       References       Full Text      Related Articles

14

Vanishing viscosity approach to a system of conservation laws admitting $\delta''$ waves    Pages : 2091 - 2118

K. T. Joseph and Manas R. Sahoo

 Abstract       References       Full Text      Related Articles

15

Approximation of the trajectory attractor of the 3D MHD System    Pages : 2119 - 2144

Gabriel Deugoue

 Abstract       References       Full Text      Related Articles

16

Hyperbolic-hyperbolic relaxation limit for a 1D compressible radiation hydrodynamics model: superposition of rarefaction and contact waves    Pages : 2145 - 2171

Christian Rohde,  Wenjun Wang and Feng Xie

 Abstract       References       Full Text      Related Articles

17

The Fractional Ginzburg-Landau equation with distributional initial data    Pages : 2173 - 2187

Jingna Li and Li Xia

 Abstract       References       Full Text      Related Articles

18

Existence of positive steady states for a predator-prey model with diffusion    Pages : 2189 - 2201

Wenshu Zhou,  Hongxing Zhao,  Xiaodan Wei and Guokai Xu

 Abstract       References       Full Text      Related Articles

19

One-dimensional symmetry for semilinear equations with unbounded drift    Pages : 2203 - 2211

Annalisa Cesaroni,  Matteo Novaga and Andrea Pinamonti

 Abstract       References       Full Text      Related Articles

20

Existence and uniqueness of the solution of a Boussinesq system with nonlinear dissipation    Pages : 2213 - 2227

Dominique Blanchard,  Nicolas Bruyère and Olivier Guibé

 Abstract       References       Full Text      Related Articles

21

Energy decay for Maxwell's equations with Ohm's law in partially cubic domains    Pages : 2229 - 2266

Kim Dang Phung

 Abstract       References       Full Text      Related Articles

22

Convexity of solutions to boundary blow-up problems    Pages : 2267 - 2275

Petri Juutinen

 Abstract       References       Full Text      Related Articles

23

On behavior of signs for the heat equation and a diffusion method for data separation    Pages : 2277 - 2296

Mi-Ho Giga,  Yoshikazu Giga,  Takeshi Ohtsuka and Noriaki Umeda

 Abstract       References       Full Text      Related Articles

24

Classification of bifurcation diagrams of a $P$-Laplacian nonpositone problem    Pages : 2297 - 2318

Po-Chun Huang,  Shin-Hwa Wang and Tzung-Shin Yeh

 Abstract       References       Full Text      Related Articles

25

The expansion of gas from a wedge with small angle into a vacuum    Pages : 2319 - 2330

Weixia Zhao

 Abstract       References       Full Text      Related Articles